# SDR A6WA201301214004

- Difficulty date: January 19, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 22,636 hours, 22,066 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, DURING FLAP RETRACTION, FLAPS FAILED AT 11 DEGREES.  COMPLIED WITH QRH.  LANDED AT DCA.  BTMS 7, 4, 3, 3.  C/B RESET DID NOT WORK.  ATTEMPTED FLAP RESET PER AWAC SUP 98-018E.  FLAP FAIL MESSAGE DID NOT EXTINGUISH.  REF 235830/4 AND 235831/1 AND /2 FOR FURTHER ACTION.
